# SDR 2007FA0000761

- Difficulty date: July 16, 2007
- Submitted: September 4, 2007
- Operation: General aviation
- Aircraft: N794
- Make and model: Found FBA-2C1
- Aircraft serial: 51
- Engine: Lyc IO540L1A5
- Engine time: 500 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Baffle
- Part number: LW13383
- Condition: Cracked
- Location: Oil Sump
- Part time: 500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL SUMP BAFFLE CONTACTED BOTTOM OF OIL SUMP CRACKING BAFFLE SUPPORT ATTACH POINTS AND SHEARING RIVETS ATTACHING BAFFLE CENTER REINFORCEMENT.
